# SDR UALA2009092803044

- Difficulty date: September 28, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 24,098 hours, 10,858 cycles
- Engine: Iae V2527A5
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: SAS911002A
- Part serial: 168
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

CABIN PRESS FAILURE, FLT DIVERTED.  REPLACED NR 1 ENG THERMOSTAT FAN AIR VALVE CONTROL.  RT WING ANTI-ICE VALVE REPLACED.  NR 2 ENG BLEED NO FAULTS.  PERFORMED ENG BLEED SYS TEST, PARAMETERS NORMAL NO FAULTS, PERFORMED NR 1 & NR 2 ENG POWER ASSURANCE CHECKS.  ALL PARAMETERS NORMAL, NO FAULTS.
